# SDR DALA14027669213

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200, BL 0 - RBL 44 FLOORBEAM CORRODED.  FABRICATED AND INSTALLED NEW FLOORBEAM ANGLE IAW DWG 9936534 AND SRM 51-10-03.
